# SDR AALA202205235510

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737
- Aircraft serial: 31165
- Aircraft time: 27,533 hours, 11,511 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR GETS STUCK AT BOTTOM. TIGHTENED AND CLEANED THRESHOLD. OPERATIONAL CHECK NORMAL.
